# SDR AT0100028

- Difficulty date: November 7, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R-1 DOOR DOUBLER CORRODED BEYOND LIMITS.  FABRICATED AND INSTALLED DOUBLER IAW DC9 SRM 51-10-02, 53-21 FIG 2E, 51-10-04, AND 51-10-03.
